# SDR UPS00433651

- Difficulty date: August 28, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 363706
- Part serial: 0179
- Condition: Inoperative
- Location: Nr 3 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, NR 3 HYD SYSTEM FLUID LOSS AT ALTITUDE.  COMPLIED WITH UPS PROCEDURE.  REMOVED AND REPLACED MODULAR ASSY IAW MM 29-11-23.  PRESSURIZED AND LEAK CK IAW MM 29-11-23 AND 29-11-00.
